# SDR ABXA000266

- Difficulty date: May 5, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 45,008 hours, 62,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ''C'' CHECK, FOUND FUSELAGE SKIN CRACKED AT RIGHT NOSE LANDING GEAR AFT DOOR.  REPAIRED FUSELAGE SKIN IAW DC9 SRM 53-05.
